# SDR ASAA2023093045381

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,912 hours, 10,998 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 34,938 hours, 11,006 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBCFM56-7B-72-0986-1, #1 ENG INSP OF METALLIC/HYBRID VSV SYSTEM, FOUND MISSING MATERIAL ON STAGE 2 FWD J-HOOK COMPLETELY WORN THROUGH. ESN 658794. GROUNDED - YES. ACCORDING TO T/C SBCFM56-7B-72-0986-1 TASK INSTRUCTIONS 6.D.E, ENGINE TO BE REMOVED WITHIN 10 FLIGHT CYCLES. SEAMC JOEY NOTIFIED. C/N 30031462. (RESOLVED ON W/O: 1971410 TASKCARD: N/R-00003 ) TRANSFERRED TO SHOP W/O #1971885, ESN 658794. CLEARS MCT. SEAMC ASHRAF NOTIFIED.
